Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Irregular periods. Taking meprate for missed periods, krimson 35, vomiting sensation. Cure for irregular periods?

I have irregular periods for the past 5 years i used the lots of tablet for a regular period, yet i have not success in this periods regular, now i am married three months completed first i take meprate i was not get a period on nov and dec 2012 my LMP Date 24.10.2012 jan 17 itself i used the krimson 35 mg when i take this krimson tablet its getting vomiting sensational how can i rectify i need to get pregnancy in few months pls help me my weight is 68 and height is 5.5
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response

If you get vomiting from taking krimson 35, I suggest to consult with your OG for this side effect on you. So, your doctor would prescribe an alternative and you won't be suffering from vomiting.

There are some lifestyle and diet changes I could recommend other than taking drugs:

- drink more water
- start losing weight
- do more physical activity
- eat fresh and healthy foods
- do regular check ups for uti and vaginal infection.
- get your partner checked and treated as well

All the best!
Answered: Mon, 2 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor